# SDR RRXA96066

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Condition: Failed
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

SHUTDOWN HYDRAULIC SYSTEM DUE STEADY SLOW QTY LOSS, WITH SYSTEM SHUTDOWN QTY LOSS STOPPED.  THEN RT GEAR DOOR LIGHT CAME ON WITH A LOUD RUMBLE FROM THE NOSE GEAR DOOR.  ELECTED TO RETURN TO EINN, DUMPED FUEL TO MAX LANDING WEIGHT.  REPOWERED HYDRAULIC SYSTEM FOR NORMAL LANDING.  REPLACED TEE FITTING RT MAIN RESERVOIR AND LEAK CHECKED GOOD.  CHECKED AND ADJUSTED UPLOCK RIGGING ON MAIN LANDING GEAR DOORS AND GROUND OPS CHECKED GOOD PER 32-10-00.
